| Model Number |
M0061552310 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Imdrf device code a0501 captures the reportable event of stent shaft break.The polaris loop ureteral stent has been returned.During the device and media analysis, it was found that the stent shaft and both loops detached.Additionally, the suturewas not returned.The reported event of stent shaft break was confirmed.It is possible to conclude that this issue could be caused by operational factors.The retrieval line may be removed before placement at the physician's discretion.If the retrieval line gets entangled in the shaft and is removed using excess force, the stent can get detached during the preparation affecting the performance of the device.Therefore, all compiled information on this investigation determines that the most probable cause is adverse event related to procedure since the adverse event occurred during the procedure and the device had no influence on event.
Event or Problem Description
It was reported that, during preparation prior to transureteroscopic lithotripsy, it was noticed that the stent was fractured.Another of the same stent was used to successfully complete the procedure.No patient complications were reported.The condition of the patient at the conclusion of the procedure was reported to be stable.
Additional Manufacturer Narrative
Block h6: conclusion code 4316 is being used to capture that the event is no longer reportable.The polaris loop ureteral stent coil was clarified to be detached, occurred outside the patient, and determined that this event no longer meets reporting criteria.This event is now considered non reportable.
Event or Problem Description